pacimol active tablet 10's
strip of 10 TabletsPain | Ipca Laboratories Ltd
0 likes
Short Description:
Pacimol Active Tablet 10'S is used for Pain. This contains Caffeine 50 mg,Paracetamol (Acetaminophen) 650 mg combination.
Combination:
Caffeine 50 mg,Paracetamol (Acetaminophen) 650 mg
View Alternate₹33.84 ₹38.45 12% off
Out of Stock
Description:
Treatment of HeadacheCombination or description of products may vary from time to time as per product, batch or prevailing rules.